Oscillatory flows in a porous thermoelastic matrix due to earth tides

Morland, Leslie (1977) Oscillatory flows in a porous thermoelastic matrix due to earth tides. Geothermics, 6 (1-2). pp. 107-116. ISSN 0375-6505

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Depositing User: Pure Connector
Date Deposited: 27 Mar 2015 13:08
Last Modified: 25 Jul 2018 10:40
URI: https://ueaeprints.uea.ac.uk/id/eprint/52904
DOI: 10.1016/0375-6505(77)90046-3

Actions (login required)

View Item